Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2014, Number 1, Pages 6–17 (Mi vmumm290)  

Mathematics

Properties of mixed moduli of smoothness of functions with lacunary Fourier coefficients

M. K. Potapova, B. V. Simonovb

a Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Volgograd State Technical University

Abstract: Certain properties of the mixed moduli of smoothness of functions with lacunary Fourier coefficients are refined in the case of Lebesgue space with a mixed norm.

Key words: mixed modulus of smoothness, lacunary Fourier coefficients, mixed norm.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00043
Ministry of Education and Science of the Russian Federation -3682.2014.1


Full text: PDF file (305 kB)
References: PDF file   HTML file

English version:
Moscow University Mathematics Bulletin, 2014, 69:1, 5–15

Bibliographic databases:

UDC: 517.5
Received: 05.03.2012

Citation: M. K. Potapov, B. V. Simonov, “Properties of mixed moduli of smoothness of functions with lacunary Fourier coefficients”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2014, no. 1, 6–17; Moscow University Mathematics Bulletin, 69:1 (2014), 5–15

Citation in format AMSBIB
\Bibitem{PotSim14}
\by M.~K.~Potapov, B.~V.~Simonov
\paper Properties of mixed moduli of smoothness of functions with lacunary Fourier coefficients
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2014
\issue 1
\pages 6--17
\mathnet{http://mi.mathnet.ru/vmumm290}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3267219}
\transl
\jour Moscow University Mathematics Bulletin
\yr 2014
\vol 69
\issue 1
\pages 5--15
\crossref{https://doi.org/10.3103/S0027132214010021}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896324458}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm290
  • http://mi.mathnet.ru/eng/vmumm/y2014/i1/p6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:95
    Full text:24
    References:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021